# SDR MALA060112

- Difficulty date: February 27, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721439
- Condition: Corroded
- Location: Bs 288-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K BRIDGE CHECK IN BNA, FOUND WEB, PN 7253721-439, BETWEEN FS 288 AND FS 294 IS CORRODED AND HAS BEEN REMOVED AND REPLACED, REF:EAMS WORK ORDER 213551 TASK 1509.
